# SDR UPS00432632

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPPER DECK EMERGENCY EXIT LIGHT INOPERATIVE.  REFERENCE M192189, RELAMPED AND OPS CHECK GOOD.  DEFERRAL CLEARED.
